This article is cited in 6 scientific papers (total in 6 papers)
Green's matrices of boundary value problems for Petrovskii parabolic systems of general form. II
S. D. Ivasishen
Green's matrices are constructed for general nonhomogeneous boundary value problems for Petrovskii parabolic systems of differential equations of arbitrary order in unbounded as well as bounded domains with smooth, generally noncylindrical, lateral boundaries. The properties of these matrices are studied, and sharp estimates obtained for their derivatives with respect to all arguments.
For Part I, see Mat. Sb. (N.S.), v. 114(156) (1981), 110–166.
Bibliography: 5 titles.
PDF file (3290 kB)
Mathematics of the USSR-Sbornik, 1982, 42:4, 461–498
MSC: Primary 35K50; Secondary 35B45
S. D. Ivasishen, “Green's matrices of boundary value problems for Petrovskii parabolic systems of general form. II”, Mat. Sb. (N.S.), 114(156):4 (1981), 523–565; Math. USSR-Sb., 42:4 (1982), 461–498
Citation in format AMSBIB
\paper Green's matrices of boundary value problems for Petrovskii parabolic systems of general form.~II
\jour Mat. Sb. (N.S.)
\jour Math. USSR-Sb.
Citing articles on Google Scholar:
Related articles on Google Scholar:
Cycle of papers
This publication is cited in the following articles:
Drin M., Ivasishen S., “Greens Matrix of a General Boundary-Value Problem for the Petrovsky,I.G. Parabolic-System with Discontinuous Coefficients”, no. 11, 1984, 7–10
Ivasishen S., “Conjugate Greens Operators and the Correct Solvability of Parabolic Boundary-Value Problem in Negative Holder Spaces”, Differ. Equ., 20:3 (1984), 363–372
V. A. Kozlov, “The Green function and Poisson kernels of a parabolic problem in a domain with a conical point”, Russian Math. Surveys, 43:3 (1988), 211–213
Akhmetov, DR, “A criterion for existence of L-1-norms for higher-order derivatives of solutions to a homogeneous parabolic equation”, Siberian Mathematical Journal, 41:3 (2000), 405
Menaldi J.-L., Tubaro L., “Green and Poisson Functions with Wentzell Boundary Conditions”, J. Differ. Equ., 237:1 (2007), 77–115
Gurevich P., Tikhomirov S., “Uniqueness of Transverse Solutions for Reaction-Diffusion Equations with Spatially Distributed Hysteresis”, Nonlinear Anal.-Theory Methods Appl., 75:18 (2012), 6610–6619
|Number of views:|